Pro-p groups with few normal subgroups. / Barnea, Y.; Gavioli, N.; Jaikin-Zapirain, A.; Monti, V.; Scoppola, C. M.

In: Journal of Algebra, Vol. 321, No. 2, 15.01.2009, p. 429-449.

Research output: Contribution to journalArticlepeer-review

  • Y. Barnea
  • N. Gavioli
  • A. Jaikin-Zapirain
  • V. Monti
  • C. M. Scoppola
Original languageEnglish
Pages (from-to)429-449
Number of pages21
JournalJournal of Algebra
Issue number2
Early online date8 Nov 2008
Publication statusPublished - 15 Jan 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1255445